# SDR P8L2003F00000

- Difficulty date: December 3, 2002
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N4503L
- Make and model: Piper PA-31-325
- Aircraft serial: 318012031
- Engine: Lyc TIO540*
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 4004009
- Condition: Corroded
- Location: Rudder
- Part time: 6,224 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE COMPLYING WITH SB (RUDDER TORQUE TUBE INSPECTION), RUST WAS FOUND ON THE INTERIOR AND EXTERIOR OF THE TORQUE TO BE INSIDE AND OUTSIDE THE RUDDER.  THIS PROBLEM MAY HAVE BEEN PREVENTED WITH BETTER INTERNAL AND EXTERNAL PAINT AND RUST CONTROL.  DRAIN HOLES WOULD HAVE HELPED IN THE LOWER RUDDER RIBS.
